# SDR QXEA2019112100426

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 13,383 hours, 14,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX BOARDING DOOR IS HARD TO OPEN FROM OUTSIDE AND THE LATCH IS DIFFICULT TO SEAT WHEN CLOSING THE DOOR. REMOVED FROM SERVICE. OPS CHECKED AFT PAX DOOR IAW Q400 AMM TASK 52-12-00-710-802.  OPS CHECK GOOD.  NO FURTHER DEFECTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
